# SDR AWXA0000368

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 655223536
- Condition: Galled
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT MLG INBOARD STABILIZER SUPPORT BEAM GALLED ON LUG FACES (BOTH ENDS).  REMOVED AND REPLACED RIGHT MLG STABILIZER SUPPORT BEAM IAW 737 MM 57-15-0 PG 408.
